# SDR DXTA2024011910663

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 4,927 hours, 3,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006423
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING FLIGHT THE CABIN EMERGENCY LIGHTS AND SIGNS WERE FLASHING. THEY THEN WENT OFF AND REMAINED OFF. LATER THE EMERGENCY LIGHTS AND SIGNS AGAIN ILLUMINATED AND STAYED ON. LATER THEY WENT OFF AND REMAINED OFF FOR THE REST OF THE FLIGHT.  UPON ARRIVAL TO A/C TECHS ABLE TO VERIFY CREW SQUAWK. ACCOMPLISHED  AMM 33-52-01-710-801-A. EMERGENCY BATTERY OPERATIONAL TEST AND FOUND FWD. EMERGENCY BATTERY (BATT 1) DISCHARGED. REPLACED AND EMERGENCY BATTERY IAW AMM 33-52-01. ACCOMPLISHED OPS CHECK. OPS CHECK GOOD.
